On the Problem of Linear Widths of the Classes $B_{p,θ}^r$ of Periodic Functions of Many Variables

  • A. S. Romanyuk

Abstract

We establish order estimates for the linear widths of the classes $B_{p,θ}^r$ of periodic functions of many variables in the space $L_q$ for some relationships between the parameters $p, q$, and $θ$.
Published
25.07.2014
How to Cite
RomanyukA. S. “On the Problem of Linear Widths of the Classes $B_{p,θ}^r$ of Periodic Functions of Many Variables”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 7, July 2014, pp. 970–982, http://umj.imath.kiev.ua/index.php/umj/article/view/2192.
Section
Research articles